# SDR EIAA200900072

- Difficulty date: June 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 2160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPARTMENT STA 2160 STR L46 TO STR L47 WEB CRACKED.  LOWER COMPARTMENT STA 2160 STR L46 TO STR L47 BULKHEAD WEB REPAIRED AS PER BOEING DWG 65B04345-2 B747 SRM 51-30-02.
